# SDR ASAA2016071117342

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 17,800 hours, 5,235 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE LIGHT SWITCH TURNED ON AND COWL VALVE OPEN LIGHT REMAINS ILLUMINATED BRIGHT.  ACFT GROUNDED.  PERFORMED FIM 30-21, TASKS 804 AND 805.  OPERATED NORMALLY.  SUSPECT INTERMITTENT FAULT IAW FIM.  OK FOR SERVICE.
